# SDR AALA960728

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49238
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833708
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 296 - AFTER TAKEOFF TUS, WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR RED LIGHT STAYED ILLUMINATED INITIALLY AND THEN FLICKERED AND FINALLY EXTINGUISHED DURING CLIMB-OUT.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT. REPLACED NOSE LANDING GEAR UPLOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
